# SDR HNAA2016101200315

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 47,142 hours, 68,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BULB.  OPS CHECKED GOOD.
